Electron. J. Diff. Eqns., Vol. 2007(2007), No. 85, pp. 1-12.

Energy estimate for wave equations with coefficients in some Besov type class

Shigeo Tarama

In this paper, we obtain an energy estimate for wave equations with coefficients satisfying Besov type conditions. We give an example of a wave equation with continuous and nowhere differentiable coefficients for which the $L^2$ estimate holds.

Submitted February 14, 2007. Published June 6, 2007.
Math Subject Classifications: 35L05, 16D10.
Key Words: Wave equation; energy estimate; non regular coefficients.

Show me the PDF file (255K), TEX file, and other files for this article.

Shigeo Tarama
Lab. of Applied Mathematics, Graduate School of Engineering
Osaka City University, Osaka 558-8585, Japan
email: starama@mech.eng.osaka-cu.ac.jp

Return to the EJDE web page